MathSciNet Relay Station
MathSciNet bibliographic data
MR2557692 (2010i:42036) 42B25 (47G10)
Chen, Xi; Xue, Qingying Weighted estimates for a class of multilinear fractional type operators. J. Math. Anal. Appl. 362 (2010), no. 2, 355–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement